# SDR C2AX01IA031

- Difficulty date: January 17, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

CLL - FLIGHT 3463, THE CREW REPORTED SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED, THE OXYGEN MASKS DEPLOYED, AND THE AIRCRAFT RETURNED TO CLL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE NUMBER TWO PACK HAD FAILED.  THE NUMBER TWO PACK WAS PLACED ON MEL 21-50-02 CONTROL NUMBER 004810, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE, THE AIRCRAFT WENT TO SHV ON 01/18/01 WHERE MAINTENANCE PERFORMED EXTENDED OPERATIONAL CHECKS OF HTE NR 2 PACK SYSTEM WITH NO DEFECTS NOTED, REMOVED MEL 21-50-02 CONTROL 004810, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
